×

zbMATH — the first resource for mathematics

Global-wellposedness of 2D Boussinesq equations with mixed partial temperature-dependent viscosity and thermal diffusivity. (English) Zbl 1335.35197
Authors’ abstract: In this paper, we study the global well-posedness of 2D anisotropic nonlinear Boussinesq equations with horizontal temperature-dependent viscosity and vertical thermal diffusivity in the whole space. Due to lacking vertical viscosity and horizontal thermal diffusivity, there is no smooth effect in those directions. Besides, the nonlinearity of temperature-dependent viscosity gives rise to new difficulties. To solve it, we make full use of the incompressible condition and anisotropic inequalities to obtain the \(H^1\) estimates of velocity field and \(H^{1 + s}\) estimates of temperature for any \(s \in (0, 1 / 2]\). In the end, we build up a uniqueness criterion which together with the a priori estimates admits a unique global solution without any smallness assumptions.

MSC:
35Q35 PDEs in connection with fluid mechanics
35B45 A priori estimates in context of PDEs
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cannon, J. R.; DiBenedetto, E., The initial value problem for the Boussinesq equations with data in \(L^p\), (Lecture Notes in Mathematics, vol. 771, (1980), Springer Berlin), 129-144 · Zbl 0429.35059
[2] Cao, C.; Wu, J., Global regularity for the two-dimensional anistropic Boussinesq equations with vertical dissipation, Arch. Ration. Mech. Anal., 208, 3, 985-1004, (2013) · Zbl 1284.35140
[3] Chae, D., Global regularity for the 2D Boussinesq equations with partial viscosity terms, Adv. Math., 203, 2, 497-513, (2006) · Zbl 1100.35084
[4] Danchin, P.; Paicu, M., Global existence results for the anistropic Boussinesq system in dimension two, Math. Models Methods Appl. Sci., 21, 3, 421-457, (2011) · Zbl 1223.35249
[5] Gilbarg, D.; Trudinger, N. S., Elliptic partial differential equations of second order, vol. 224, (1977), Springer-Verlag Berlin, New York · Zbl 0691.35001
[6] Hou, T.; Li, C., Global well-posedness of the viscous Boussinesq equations, Discrete Contin. Dyn. Syst., 12, 1, 1-12, (2005) · Zbl 1274.76185
[7] H. Li, R. Pan, W. Zhang, Initial boundary value problem for 2D Boussinesq equations with temperature-dependent heat diffusion, Preprint, 2013.
[8] Lorca, S. A.; Boldrini, J. L., The initial value problem for a generalized Boussinesq model: regularity and global existence of strong solutions, Mat. Contemp., 11, 71-94, (1996) · Zbl 0861.35080
[9] Lorca, S. A.; Boldrini, J. L., The initial value problem for a generalized Boussinesq model, Nonlinear Anal. TMA, 36, 4, 457-480, (1999) · Zbl 0930.35136
[10] Majda, A., (Introduction to PDEs and Waves for the Atmosphere and Ocean, Courant Lecture Notes in Mathematics, vol. 9, (2003), AMS/CIMS) · Zbl 1278.76004
[11] Majda, A.; Bertozzi, A., (Vorticity and Incompressible Flow, vol. 27, (2002), Cambridge University Press Cambridge, UK) · Zbl 0983.76001
[12] Moffatt, H. K., Some remarks on topological fluid mechanics, (Ricca, R. L., An Introduction to the Geometry and Topology of Fluid Flows, (2001), Kluwer Acad. Publ. Dordrecht), 3-10 · Zbl 1100.76500
[13] Pedlosky, J., Geophysical fluid dynamics, (1987), Springer-Verlag New York · Zbl 0713.76005
[14] Sun, Y.; Zhang, Z., Global regularity for the initial-boundary value problem of the 2-D Boussinesq system with variable viscosity, J. Differential Equations, 255, 6, 1069-1085, (2013) · Zbl 1284.35322
[15] Taylor, M. E., Partial differential equations III. nonlinear equations, (1997), Springer-Verlag New York
[16] Temam, R., Navier-Stokes equations: theory and numerical analysis, (1984), North-Holland Amsterdam · Zbl 0568.35002
[17] Wang, C.; Zhang, Z., Global well-posedness for the 2-D Boussinesq system with the temperature-dependent viscosity and thermal diffusivity, Adv. Math., 228, 1, 43-62, (2011) · Zbl 1231.35180
[18] Wu, G.; Zheng, X., Global well-posedness for the two-dimensional nonlinear Boussinesq equations with vertical dissipation, J. Differential Equations, 255, 9, 2891-2926, (2013) · Zbl 1360.76076
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.